# SDR GLBA20100611G

- Difficulty date: June 10, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 28,065 hours, 33,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - REF GLBA20100611F, FOUND UNDERLYING DAMAGE DURING REPAIR OF LEFT WING LEADING EDGE STRINGER AT LEFT WS 201 HAS REPAIR DAMAGE WITH MISSING MATERIAL.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-57-005.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
